# SDR YENA2023082500990

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N966JT
- Make and model: Airbus A321-231
- Aircraft serial: 07230
- Aircraft time: 25,444 hours, 8,258 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT#136, PHX-JFK. (AIRCRAFT DIVERTED TO MSY) 'ENG #1 OIL QT STARTED TO FLASH AT 4.5 QTS QT CONTACTED MX BY SAT PHONE DURING CONVERSATION DROPPED TO 3.5 QT NO OTHER INDICATIONS NOTED DIVERT TO MSY PER MX CONTROL LAND WITH OIL QT AT 2.5.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
